# SDR UPS06846398

- Difficulty date: February 21, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,955 hours, 28,063 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1380 L31-32r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFTER REMOVAL OF SKIN FOUND SHEAR TIE CORRODED OUT OF LIMITS AND CRACKED AT STA 1380 BETWEEN L31L-L32L.  REMOVED, FABRICATED AND INSTALLED SHEAR TIE IAW SRM 53-04-01 FIG 51, 51-1-20D AND 51-1-21.
